MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE NECK/SHOULDER/WRIST; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE NECK/SHOULDER/WRIST; HOT OR COLD DISPOSABLE PACK.
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Blister (4537)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Angelini s.P.A.Provided this spontaneous report to bridges consumer healthcare on 15-jan-2026.Angelini s.P.A.Received the report on 02-jan-2026.The report verbatim is as follows: this serious spontaneous case, manufacturer control number (b)(4) is an initial report from germany received on 02/jan/2026 from a pharmacist through diamed (b)(4).This case report concerns a female patient (approximately 40 years old), who applied thermacare neck shoulder wrist 12 hours (lot number: unknown, expiration date: unknown), used for unknown indication.Concomitant medication(s): unknown.Medical history included: unknown.On (b)(6) 2025, after thermacare neck shoulder wrist 12-hour initiation, the patient experienced thermal burn and blister.Follow-up information was received on (b)(6) 2026 and (b)(6) 2026 from the reporting pharmacy.The case involves a female customer in her late thirties who applied two neck plasters side by side (on the neck and right shoulder) on (b)(6) 2025.The plasters were placed directly on the skin under her clothing and worn for over 8 hours while she was working in a supermarket.Although the customer only felt a "pleasant warmth" during use, she discovered severe burns and open blisters upon removing the patches after work.The pharmacist is reporting that it is not possible to provide the batch number or pack size of the thermacare plasters as the customer no longer has the packaging.Outcome: thermal burn: recovering/resolving; blister: recovering/resolving.The action taken in response to the events for thermacare neck shoulder wrist 12 hour was unknown.Angelini medical assessment: the pi of thermacare neck shoulder wrist 12 hour mentions that thermal burn and blister could be adverse events of this medical device.Dechallenge and rechallenge were unknown.Temporal association adverse events and use of the medical devices are plausible.Based on the information provided, the causal relationship between the thermacare neck shoulder wrist 12 hour and the reported adverse events was considered as possible.The overall assessment for this case is serious/labeled/possible.
 
Additional Manufacturer Narrative
Reportable near incident identified.Investigation in progress.
 
Additional Manufacturer Narrative
On (b)(6) 2026, angelini s.P.A.Provided (b)(6) the following additional information.Angelini s.P.A.Received the information on 22-jan-2026.The report verbatim is as follows: investigation report received on 22/jan/2026 from qa department.Complaint number investigation report received on 22/jan/2026 from qa department.Complaint number (b)(4).This investigation was conducted for an unknown batch of nsw 12hr product.There was limited device specific information provided.No batch number was available for evaluation.Without a batch reference number, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.A 36-month trend analysis has been conducted; the records search returned a total of 12 complaints for nsw 12hr product during this time period.The search described in this investigation summary takes into consideration all adverse events.There were no complaints confirmed to have a manufacturing related process root cause for a complaint of adverse event safety request for investigation.There is not a trend identified for the subclass of adverse event safety request for investigation for thermacare nsw products.There is no further action required.Attached to this record is a trendline graph showing the adverse event safety request for investigation complaints for nsw 12hr products over the past 36 months, providing evidence that there has been no increase over time.Considering the current information available for this complaint it is not possible to determine a root cause.However, there are pre-identified risk factors that could cause skin burns in the hazard analysis ((b)(4)).There are mitigations in place to prevent these situations such as in-process testing, thermal testing and visual inspections to ensure the quality and safety of the product.There are also multiple risks that are outside the control of the site.These include things like age, skin condition, medical conditions, device use error and off-label use.The warning labels on our product are used to address these risks and relay the appropriate instructions for use to our customers to avoid burns, blisters and skin irritations.There are pre-identified risk factors that could cause a burn listed in the hazard analysis ((b)(4)).During the investigation of this complaint (b)(4) was reviewed and no further risk was identified.Since this complaint is not justified and there is no identified defect, there is no change needed to the risk documentation as a result of this investigation.Based on the information provided, the event of thermal burn and blister as described in this case is considered serious bodily injury potentially requiring medical intervention to prevent permanent damage or impairment of body structure, assessed as associated with the use of the medical device.The pi of thermacare neck shoulder wrist 12 hour mentions that thermal burn and blister could be adverse events of this medical device.Dechallenge and rechallenge were unknown.Temporal association adverse events-medical device is plausible.Based on the information provided, the causal relationship between thermacare neck shoulder wrist 12 hour and the reported adverse events was considered as possible.This investigation was conducted for an unknown lot number of thermacare neck, shoulder, and wrist (nsw) 12hr product with the sub class adverse event safety request for investigation.There was limited device specific information provided.Without a batch reference number, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.The complaint was evaluated to identify any potential trends.A 36-month trend analysis will be conducted for complaints with an unknown lot number since the date of manufacture is not known for unknown lot numbers.There were no complaints confirmed to have a manufacturing related process root cause for a complaint of adverse event safety request for investigation.There is not a trend identified for the subclass of adverse event safety request for investigation for thermacare nsw 12hr products.There is no further action required.The most probable root cause cannot be identified.

Brand Name
THERMACARE NECK/SHOULDER/WRIST
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
811 broad street
suite 600
chattanooga TN 37402
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key24202015
Report Number3007593958-2026-00002
Device Sequence Number20191375
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale